# SDR ASAA2024071551325

- Difficulty date: July 15, 2024
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 62,344 hours, 18,521 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 186A220041
- Part serial: 1231
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB LOWER SKIN IS CRACKED AT THE I/B SIDE OF RIB STA 101.90 NEAR DRAIN HOLE. GROUNDED - YES. REMOVED DAMAGE AND REPAIRED LOWER R/H HORIZONTAL SKIN IAW B737-800 SRM 55-10-01-2R-11.
